Journal article icon

Journal article

Coproducts of distributive lattice-based algebras

Abstract:

This paper presents a systematic study of coproducts. This is carried out principally, but not exclusively, for finitely generated quasivarieties A that admit a (term) reduct in the variety D of bounded distributive lattices. In this setting, we present necessary and sufficient conditions on A for the forgetful functor UA from A to D to preserve coproducts. We also investigate the possible behaviours of UA as regards coproducts in A under weaker assumptions. Depending on the properties exhibi...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00012-014-0302-3

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Publisher:
Birkhauser Verlag AG
Journal:
ALGEBRA UNIVERSALIS
Volume:
72
Issue:
3
Pages:
251-286
Publication date:
2014-11-05
DOI:
ISSN:
0002-5240
URN:
uuid:d2a5ba4e-235e-41f4-a171-89e5c2017238
Source identifiers:
388042
Local pid:
pubs:388042

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP